# SDR ISH2017F00002

- Difficulty date: April 10, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N234AH
- Make and model: Snias AS350BA
- Aircraft serial: 2489
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 704A33633208
- Part serial: KK19948
- Condition: Cracked
- Location: Starflex
- Component: Starflex, Airbus
- Component part number: AS350191800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SET OF 3 SPHERICAL BEARINGS WERE FOUND TO BE CRACKED BEYOND LIMITS.  THE PARTS WERE INSTALLED IN 2014 BUT ONLY HAD A TOTAL TIME OF 1562.2 HRS.  THE PART HAS A LIFE LIMIT OF 6400 HRS, THUS THE PARTS OPERATED FOR LESS THAN 25% OF THEIR EXPECTANCY.  THE DEFECT THAT OCCURRED ON ALL 3 BEARINGS AT THE 7TH DISK OF EACH PART.
